, Volume 43, Issue 3-4, pp 219-222
Date: 17 Oct 2009

Power spectrum of generalized Cauchy process

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The generalized Cauchy process was recently applied to modeling long-range dependent traffic. However, the closed form of the power spectrum density of the generalized Cauchy process is a problem that remains unsolved. This paper gives the solution to that problem. The property of the power-law-type power spectrum density for the generalized Cauchy process is pointed out and discussed.